# SDR CALA0800628

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N16646
- Make and model: Boeing 737524
- Aircraft serial: 28907
- Aircraft time: 28,169 hours, 15,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 66235743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP IS CRACKED AT STATION 706 SL1 11.  REMOVED AND REPLACED CLIP AT STATION 706 SL1 11 REF SRM 51-40-02.
